# SDR COMA0060274

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN IS INOPERABLE.  REPAIRED BROKEN WIRE AT EXIT SIGN.
